MAUDE Adverse Event Report: ULTHERA, INC. ULTHERA; ULTHERA CONTROL UNIT

ULTHERA, INC. ULTHERA; ULTHERA CONTROL UNIT
Model Number UC1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 09/01/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The system support log was reviewed with no warnings or error codes on the date of treatment.Support log review.
 
Event or Problem Description
The health care provider reported 9/8/2016 that a patient had welts as a result of her (b)(6) 2016 chest treatment.As of 3/15/2017 the patient welts remain in the form of a scar.

Brand Name
ULTHERA
Common Device Name
ULTHERA CONTROL UNIT
Manufacturer (Section D)
ULTHERA, INC.
1840 s stapley dr # 200
mesa AZ 85204
MDR Report Key6429757
Report Number3006560326-2017-00005
Device Sequence Number551159
Product Code OHV
UDI-Device Identifier00840763100223
UDI-Public00840763100223
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K134032
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberUC1
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2016
Initial Report FDA Received Date03/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Disability;